# SDR UPS01236939

- Difficulty date: August 24, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Bs 1040-1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO CUT OUT UPER SILL INTERNAL DOUBLER, HAS CORROSION FROM BS 1080.     REMOVED CORROSION, FOUNF OUT OF LIMITS AT STA 1040-1080 AS PER B727- SRM 51-10-6 CUT OUT DAMAGE AREA AS PER 53-10-01 UPPER SILL INTERNAL DOUBLER BS 1080 AS PER TELEX #B2-9430 BOEING DROWING #65-18385. TREATED, PRIMED AND INSTALED DOUBLER IAW B727-SRM 51-10-02.
